# SDR IXXA20191109021

- Difficulty date: November 6, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 84,228 hours, 21,098 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B, A

## Discrepancy

IN CRUISE VIA AIRLINK, CREW REPORTS POSSIBLE FUEL LEAK FROM LEFT MAIN TANK, UNABLE TO COMPENSATE, FUEL LEAK IS NOT INTERNAL, 2900LBS FUEL IN-BALANCE, UNABLE TO CONTROL WITH CROSSFEED. AS A PRECAUTIONARY MEASURE, AIR TURN BACK TO KPHX WITH AN EMERGENCY DECLARATION TO ATC. AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. DETAILED VISUAL INSPECTION OF SYSTEM IN ADDITION TO MULTIPLE FUEL TRANSFER CHECKS SATISFACTORY WITH NO LEAKS NOTED. ENGINE RUNS WITH FUEL FLOW AND FEED NORMAL. FAULT NOT DUPLICATED. NO DEFECTS NOTED. AIRCRAFT RELEASED TO SERVICE.
